A finiteness theorem in the Bruhat-Tits building: an application of Landvogt's embedding theorem

Rapoport M, Zink T (1999)
Indagationes Mathematicae 10(3): 449-458.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Rapoport, Michael; Zink, ThomasUniBi
Abstract / Bemerkung
Let G be a connected reductive group over Q(p) and let B(G, Q(p)) be the extended Bruhat-Tits building of G over Q(p). Let L be the completion of the maximal unramified extension of Q(p) and let B(G, L) be the building of G over L. By the theorem of Bruhat and Tits, U(G, Q(p)) may be identified with the fixed point set of the Frobenius automorphism sigma acting on B(G, L). A special ease of our main result states that for any c > 0 there exists C > 0 with the property that any point x epsilon B(G, L) with distance d(x, sigma(x)) < c is at distance < C from B(G, Q(p)). The results in this paper constitute a qualitative generalization of a result of Drinfeld.
Erscheinungsjahr
1999
Zeitschriftentitel
Indagationes Mathematicae
Band
10
Ausgabe
3
Seite(n)
449-458
ISSN
0019-3577
Page URI
https://pub.uni-bielefeld.de/record/1621962

Zitieren

Rapoport M, Zink T. A finiteness theorem in the Bruhat-Tits building: an application of Landvogt's embedding theorem. Indagationes Mathematicae. 1999;10(3):449-458.
Rapoport, M., & Zink, T. (1999). A finiteness theorem in the Bruhat-Tits building: an application of Landvogt's embedding theorem. Indagationes Mathematicae, 10(3), 449-458. doi:10.1016/S0019-3577(99)80035-4
Rapoport, M., and Zink, T. (1999). A finiteness theorem in the Bruhat-Tits building: an application of Landvogt's embedding theorem. Indagationes Mathematicae 10, 449-458.
Rapoport, M., & Zink, T., 1999. A finiteness theorem in the Bruhat-Tits building: an application of Landvogt's embedding theorem. Indagationes Mathematicae, 10(3), p 449-458.
M. Rapoport and T. Zink, “A finiteness theorem in the Bruhat-Tits building: an application of Landvogt's embedding theorem”, Indagationes Mathematicae, vol. 10, 1999, pp. 449-458.
Rapoport, M., Zink, T.: A finiteness theorem in the Bruhat-Tits building: an application of Landvogt's embedding theorem. Indagationes Mathematicae. 10, 449-458 (1999).
Rapoport, Michael, and Zink, Thomas. “A finiteness theorem in the Bruhat-Tits building: an application of Landvogt's embedding theorem”. Indagationes Mathematicae 10.3 (1999): 449-458.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar